Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


VIH DERMATOLOGIA
Jun 11, 2005

Etimado doctor a ver si me puede contestar a esta pregunta, tengo un problema de hongos en los pies que no se quitan con antifungicos, y un problema en las uñas de los pies que son de mala calidad,nocrecen, y mal aspecto, sabe a que se puede deber y que puedo hacer?

Response from Dr. Natterstad

Hola,

Es un problema de hongos en ambos los pies y en las uñas. Las últimas requieren un medicamento oral antifúngico. Te recomiendo que hables con tu médico especialista en VIH de un fármaco llamado terbinafine (Lamisil). Tratará las uñas así como los pies que no han respondido a las cremas antifúngicas.

Mucha suerte. Los pies deberían ser de mucho mejor aspecto después de tres meses de tratamiento.

Dr. Steve


Previous
anticuerpos antihepatitis b
Next
nicaraguense procupado es la 6ta carta que le envio respondame por favor.

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement